# SDR AMTA200600510

- Difficulty date: August 10, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453011
- Part serial: 001164
- Condition: Defective
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATC REPORTS HF1 TRANSMISSIONS WEAK BARELY READABLE ON 5574.  HF2 LOUD AND CLEAR ON HF2.  REMOVED AND REPLACED HF ANTENNA COUPLER IAW MM, CKD NORMAL.  (K)
